# SDR ASAA2018121047210

- Difficulty date: December 4, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 19,330 hours, 6,396 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18274
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 21,843 hours, 7,079 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATES. EXTINGUISHED WHEN MASTER CAUTION PRESSED. GROUNDED - YES. REMOVED AND REPLACED #1 TCV. REF B737-900 AMM 21-51-10. OPS CHECK GOOD.
